# SDR R61A201306120532

- Difficulty date: June 12, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N346NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4346
- Aircraft time: 4,413 hours, 4,234 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Displaced
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR WILL NOT CLOSE AS THE DOOR SEAL IS CAUGHT IN BETWEEN DOOR AND ACFT SKIN.  MX PERFORMED OPS CHECK OF SERVICE DOOR IAW AMM AND OPS CHECKED GOOD.
